Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
130 kg189 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 130 kg and is 189 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

130 kg189 cm
BMI = kg/m²
2.Easy
137 kg190 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 137 kg and is 190 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

137 kg190 cm
BMI = kg/m²
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: no; gait: weak; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
8647SBPDBPmmHgHR 142/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 142/min and a blood pressure of 86/47 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 142/minBP 86/47 mmHg
SI =
5.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has pink skin all over, a heart rate of 70/min, a cry, cough or sneeze when stimulated, some flexion of the arms and legs and good breathing with a strong cry. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low
6.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has blue or pale skin all over, a heart rate of 90/min, no response to stimulation, some flexion of the arms and legs and no breathing. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low

Answer key

  1. 1. BMI = 36.4 kg/m²
  2. 2. BMI = 38 kg/m²
  3. 3. MFS = 65
  4. 4. SI = 1.65
  5. 5. reassuring
  6. 6. low

Full step-by-step solutions: practise this topic on examproblems.com.